# SDR HALA2016012200013

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 19,439 hours, 2,674 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RR772B
- Condition: Coked
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUCT ODOR,  CONTINUED STRONG ODOR.  SEEMS LIKE A/C PACK DUCT ISSUE THROUGHOUT CABIN.  NO ASSOCATED MESSAGES, ECAM.  PORT IP3S, EVIDENCE OF COKING.  R & R NR 2 ENGINE  IAW AMDS WC 7100-9401-02.
